I was taking 10mg Prozac for two weeks and was starting to feel really good. Doctor then decided to bump me up to 20mg. Today is my 6th day on the 20mg and I feel anxiety and depression is worse. Is it possibly just my body readjusting to the increase? I just don't know.
There is a recommended dosage to treat specific symptoms when dealing with anxiety and depression. For instance the dosage for the relief of depression is... 30mg. of Prozac. You were at 10 which is not enough to relieve your symptoms. The 10 mg is just to introduce the body to the medication and slowly increase it to its treating dosage. The 30mg. I suggested was just an example not fact. It could be actually more. Your doctor knows for sure. You will feel even better than the 10mg. made you feel... Trust in God and hang in there. I am taking an anti depressant medication and it is making me feel anxious. It is a side effect of the medication that I hope will soon go away once my body adjust to it. I have good and bad days... yet I am hopeful. Manager 5
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Medication - My doctor just increased the dose of prozac from 20 to 40mg and I was wondering are the
Updated 6 Mar 2015 • 2 answers
Updated 29 Apr 2016 • 5 answers
Updated 5 Sep 2016 • 3 answers
Updated 3 days ago • 3 answers
Updated 4 Nov 2018 • 2 answers